American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12B40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Leon Strauss. Poles of a two-variable $P$-adic complex power . Trans. Amer. Math. Soc. 278 (1983) 481-493. MR 701506.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Neal Koblitz. $q$-extension of the $p$-adic gamma function. II . Trans. Amer. Math. Soc. 273 (1982) 111-129. MR 664032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] A. Adolphson, B. Dwork and S. Sperber. Growth of solutions of linear differential equations at a logarithmic singularity . Trans. Amer. Math. Soc. 271 (1982) 245-252. MR 648090.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Neal Koblitz. $q$-extension of the $p$-adic gamma function . Trans. Amer. Math. Soc. 260 (1980) 449-457. MR 574791.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] B. Dwork and P. Robba. Effective $p$-adic bounds for solutions of homogeneous linear differential equations . Trans. Amer. Math. Soc. 259 (1980) 559-577. MR 567097.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Maurizio Boyarsky. $p$-adic gamma functions and Dwork cohomology . Trans. Amer. Math. Soc. 257 (1980) 359-369. MR 552263.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] B. Dwork and P. Robba. On natural radii of $p$-adic convergence . Trans. Amer. Math. Soc. 256 (1979) 199-213. MR 546915.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Neal Koblitz. Interpretation of the $p$-adic log gamma function and Euler constants using the Bernoulli measure . Trans. Amer. Math. Soc. 242 (1978) 261-269. MR 0491622.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Jack Diamond. The $p$-adic log gamma function and $p$-adic Euler constants . Trans. Amer. Math. Soc. 233 (1977) 321-337. MR 0498503.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1